BibTeX record journals/tcs/LaiC05

download as .bib file

@article{DBLP:journals/tcs/LaiC05,
  author    = {Cheng{-}Nan Lai and
               Gen{-}Huey Chen},
  title     = {Strong Rabin numbers of folded hypercubes},
  journal   = {Theor. Comput. Sci.},
  volume    = {341},
  number    = {1-3},
  pages     = {196--215},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.tcs.2005.02.010},
  doi       = {10.1016/j.tcs.2005.02.010},
  timestamp = {Wed, 17 Feb 2021 21:59:15 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/LaiC05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics